| Catalog Number |
48954126 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 other text : hospital discarded device.
Event or Problem Description
A company representative reported that a patient underwent a revision surgery to address a post-operative tritanium posterior lumbar cage migration.
Event or Problem Description
Additional Manufacturer Narrative
Correction: d6a: date of implant is (b)(6) 2023.H6 coding has been updated to reflect investigation conclusion h3 other text : hospital discarded device.